LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter



Tax deductible

The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.
In the United States, your donations are tax deductible.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Anyone have stomach upset on max dosage of cowden herbs?

 - UBBFriend: Email this page to someone!    
Author Topic: Anyone have stomach upset on max dosage of cowden herbs?
JJ29
LymeNet Contributor
Member # 5288

Icon 1 posted      Profile for JJ29     Send New Private Message       Edit/Delete Post   Reply With Quote 
Since the end of 11/10, I have been using the condensed cowden herbs and ramping up slowly.....reached the max # of drops(30 2xday) of samento and banderol 3 days ago....have not had any kind of reaction one way or another until yesterday, when I started to feel somewhat queazy, nauseaous and sluggish.

Wondering if anyone else has had a similar experience and how you resolved this issue.

I am also taking malarone and nystatin but llmd wants me to stop malarone and begin taking a-bab and a-bart....will not start these until I get a handle on the cowden herbs.

Thank you all for your help!

JJ

Posts: 574 | From New Jersey | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
JJ29
LymeNet Contributor
Member # 5288

Icon 1 posted      Profile for JJ29     Send New Private Message       Edit/Delete Post   Reply With Quote 
Anyone?
Posts: 574 | From New Jersey | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
JJ29
LymeNet Contributor
Member # 5288

Icon 1 posted      Profile for JJ29     Send New Private Message       Edit/Delete Post   Reply With Quote 
Please chime in if you have any expereince with this.....I'm really not feeling well and don't know if this is a herx from the drops or a stomach virus that's going around....how can I tell the difference?
Posts: 574 | From New Jersey | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
tick battler
Frequent Contributor (1K+ posts)
Member # 21113

Icon 1 posted      Profile for tick battler     Send New Private Message       Edit/Delete Post   Reply With Quote 
We are taking a much smaller dose than that...our practitioner thinks 30 is too much. I know that is what Dr. Cowden recommends, but you could try lowering it a bit to see what happens.

We are also having GI symptoms and have been for the past month, so I do think GI stuff is going around.

tickbattler

Posts: 1763 | From Malvern, PA | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
JJ29
LymeNet Contributor
Member # 5288

Icon 1 posted      Profile for JJ29     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks tick battler for responding.....what are you doing for the GI symptoms?
Posts: 574 | From New Jersey | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
tick battler
Frequent Contributor (1K+ posts)
Member # 21113

Icon 1 posted      Profile for tick battler     Send New Private Message       Edit/Delete Post   Reply With Quote 
Well, I think it is viral but it has been going on with the 5 of us on and off for over a month. We see our EDS practitioner in a little over a week, so I am hoping to see what is going on. She should be able to find out through testing.

For general GI upset (bloating, etc) I have found that parasite treatment has helped a lot. If you determine that the herbs are not causing your GI distress, I would recommend taking an herbal parasite treatment for a month or two to see if that helps.

tickbattler

Posts: 1763 | From Malvern, PA | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
JJ29
LymeNet Contributor
Member # 5288

Icon 1 posted      Profile for JJ29     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks, tick, I hope it's just viral and not the cowden drops.....however I started experiencing stomach upset (nauseous feeling) two days after I started taking 30 drops of banderol and samento....called nutramedix and I was told that this is common and I should lower the number of drops i'm taking....just wondering how long I'm going to feel this way...
Posts: 574 | From New Jersey | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
17hens
Frequent Contributor (1K+ posts)
Member # 23747

Icon 1 posted      Profile for 17hens     Send New Private Message       Edit/Delete Post   Reply With Quote 
Could it be that your liver is needing some detox?

These symptoms, "somewhat queazy, nauseaous and sluggish" could be from a stressed liver.

Try cutting back on herbs and increasing detox.

(Just so you know, I have no experience with Cowden herbs. But I did take my DD to a homeopath who works with them. DD was diagnosed with blocked, stressed liver and the above symptoms were some of the symptoms that pointed to liver for her.)

--------------------
"My flesh and my heart may fail, but God is the strength of my heart and my portion forever." Psalms 73:26

bit 4/09, diagnosed 1/10

Posts: 3043 | From PA | Registered: Dec 2009  |  IP: Logged | Report this post to a Moderator
JJ29
LymeNet Contributor
Member # 5288

Icon 1 posted      Profile for JJ29     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks, 17hens, I backed down on the drops and I feel better....trying to detox more.
Posts: 574 | From New Jersey | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2019 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


Home | Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Webmaster